Reply To: Sexual side effects of anti-depressants…

Home Welcome to the ADDitude Forums For Adults Treating Your ADHD Sexual side effects of anti-depressants… Reply To: Sexual side effects of anti-depressants…

#177938
CMH
Participant

Hi. I’ve had problems as well. I have a good sex drive but can’t reach the peak, so to speak. I’m on an SSRI which can have sexual side effects. My provider suggested taking a mini “vacation” from taking the med, say a couple of days before having sex. She felt issues of increased depression and anxiety would be minimal. I haven’t had the chance to test this out yet.

For me, my ability to relax and really let my guard down requires a deep connection with my partner. Trust is a HUGE part of working through this issue. Requires patience and understanding that the right “recipe” will take time. It’s also extremely helpful if your partner is really able to “ring your bell”.